Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 93, NWS Tulsa, OK

April 24, 20204 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 24, 2020, 6:31 PM CDT for 4 counties in Oklahoma. It was in force for 59 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 24, 2020, 6:31 PM CDT (23:31 UTC)
Expired
Apr 24, 2020, 7:30 PM CDT
In force
59 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties McIntosh County, OK, Okfuskee County, OK, Okmulgee County, OK, Pittsburg County, OK

The radar

The Tulsa radar (KINX), 105 km from the middle of the area, began a volume at 23:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 24, 6:57 PM CDTHAIL 1Indianola, OK
Apr 24, 7:08 PM CDTHAIL 0.75Crowder, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 24, 3:44 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.5 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2020-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2020-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 382 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1934 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
382 m²/s²
0-3 km storm-relative helicity
607 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

823 
WUUS54 KTSA 242331
SVRTSA
OKC091-107-111-121-250030-
/O.NEW.KTSA.SV.W.0093.200424T2331Z-200425T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
631 PM CDT Fri Apr 24 2020

The National Weather Service in Tulsa has issued a

* Severe Thunderstorm Warning for...
  McIntosh County in southeastern Oklahoma...
  Northern Pittsburg County in southeastern Oklahoma...
  South central Okmulgee County in northeastern Oklahoma...
  Southeastern Okfuskee County in east central Oklahoma...

* Until 730 PM CDT.

* At 631 PM CDT, severe thunderstorms were located 3 miles east of 
  Pharoah and 3 miles southwest of Hanna, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations in or near the path include...
  Eufaula...                        Henryetta...
  Dewar...                          Crowder...
  Canadian...                       Indianola...
  Hanna...                          Stidham...
  Raiford...                        Vivian...
  Arrowhead State Park...           Lake Eufaula State Park...
  Pharoah...                        Bryant...
  Vernon...                         Pierce...
  Onapa...                          

This includes Interstate 40 in Oklahoma between mile markers 228 and
264.
 
LAT...LON 3546 9617 3546 9551 3526 9545 3516 9545
      3516 9542 3509 9540 3510 9598 3515 9601
      3515 9598 3529 9598 3529 9608
TIME...MOT...LOC 2331Z 264DEG 28KT 3541 9607 3518 9594 

HAIL...1.00IN
WIND...60MPH
 
$$
4 follow-up statements
126 
WWUS54 KTSA 242355
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
655 PM CDT Fri Apr 24 2020

OKC091-107-111-121-250030-
/O.CON.KTSA.SV.W.0093.000000T0000Z-200425T0030Z/
McIntosh OK-Pittsburg OK-Okmulgee OK-Okfuskee OK-
655 PM CDT Fri Apr 24 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR CENTRAL MCINTOSH...NORTHEASTERN PITTSBURG...SOUTH CENTRAL
OKMULGEE AND SOUTHEASTERN OKFUSKEE COUNTIES...

At 655 PM CDT, severe thunderstorms were located along a line
extending from 4 miles southeast of Dewar to 3 miles north of
Canadian, moving northeast at 115 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Eufaula...                        Henryetta...
Dewar...                          Crowder...
Canadian...                       Indianola...
Stidham...                        Raiford...
Vivian...                         Arrowhead State Park...
Lake Eufaula State Park...        Pierce...
Onapa...                          

This includes Interstate 40 in Oklahoma between mile markers 237 and
264.
 
LAT...LON 3546 9600 3546 9551 3526 9545 3516 9545
      3516 9542 3509 9540 3510 9583 3515 9584
      3519 9586 3528 9588 3531 9606
TIME...MOT...LOC 2355Z 241DEG 101KT 3541 9589 3522 9567 

HAIL...1.00IN
WIND...60MPH
 
$$
964 
WWUS54 KTSA 250008
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
708 PM CDT Fri Apr 24 2020

OKC107-111-250017-
/O.CAN.KTSA.SV.W.0093.000000T0000Z-200425T0030Z/
Okmulgee OK-Okfuskee OK-
708 PM CDT Fri Apr 24 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL OKMULGEE AND
SOUTHEASTERN OKFUSKEE COUNTIES IS CANCELLED...

The storms which prompted the warning have weakened therefore the 
warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southeastern Oklahoma.

LAT...LON 3546 9551 3526 9545 3516 9545 3516 9542
      3509 9540 3510 9583 3535 9566
TIME...MOT...LOC 0007Z 273DEG 28KT 3536 9552 3514 9566 

$$

OKC091-121-250030-
/O.CON.KTSA.SV.W.0093.000000T0000Z-200425T0030Z/
McIntosh OK-Pittsburg OK-
708 PM CDT Fri Apr 24 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR CENTRAL MCINTOSH AND NORTHEASTERN PITTSBURG COUNTIES...

At 707 PM CDT, severe thunderstorms were located along a line
extending from 5 miles southeast of Lake Eufaula State Park to
Crowder, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Eufaula...                        Crowder...
Canadian...                       Indianola...
Arrowhead State Park...           Onapa...

LAT...LON 3546 9551 3526 9545 3516 9545 3516 9542
      3509 9540 3510 9583 3535 9566
TIME...MOT...LOC 0007Z 273DEG 28KT 3536 9552 3514 9566 

HAIL...1.00IN
WIND...60MPH
 
$$
686 
WWUS54 KTSA 250012
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
712 PM CDT Fri Apr 24 2020

OKC091-121-250030-
/O.CON.KTSA.SV.W.0093.000000T0000Z-200425T0030Z/
McIntosh OK-Pittsburg OK-
712 PM CDT Fri Apr 24 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR CENTRAL MCINTOSH AND NORTHEASTERN PITTSBURG COUNTIES...

At 712 PM CDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Eufaula to near Arrowhead State
Park, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations in or near the path include...
Eufaula...                        Crowder...
Canadian...                       Indianola...
Arrowhead State Park...           Onapa...

LAT...LON 3546 9551 3526 9545 3516 9545 3516 9542
      3509 9540 3510 9583 3533 9564
TIME...MOT...LOC 0012Z 266DEG 28KT 3534 9548 3514 9562 

HAIL...1.00IN
WIND...60MPH
 
$$
687 
WWUS54 KTSA 250025 RRA
SVSTSA

Severe Weather Statement
National Weather Service Tulsa OK
725 PM CDT Fri Apr 24 2020

OKC091-121-250035-
/O.EXP.KTSA.SV.W.0093.000000T0000Z-200425T0030Z/
McIntosh OK-Pittsburg OK-
725 PM CDT Fri Apr 24 2020

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MCINTOSH AND
NORTHEASTERN PITTSBURG COUNTIES WILL EXPIRE AT 730 PM CDT...
    
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southeastern Oklahoma.

LAT...LON 3546 9551 3526 9545 3516 9545 3516 9542
      3509 9540 3510 9583 3533 9564
TIME...MOT...LOC 0025Z 264DEG 28KT 3535 9536 3515 9550 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 6:30 PM CDT, 1 minute earlier.

Area forecast discussion, Apr 24, 6:30 PM CDT, 1 minute before
Area Forecast Discussion
National Weather Service Tulsa OK
630 PM CDT Fri Apr 24 2020

...UPDATE...

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Strong to severe thunderstorms have developed over eastern OK and
will continue to move east. Threat has passed KTUL/KRVS/KBVO and
will shift into NW AR/SE OK sites between 00-03z. Rapid
deterioration in flight conditions will accompany storms with some
potential for sfc wind gusts aoa 40knots. Gusty w-nw winds will
occur behind cold front tonight with MVFR ceilings spreading over
much of the area. Conditions should improve across eastern OK by
12z Saturday, with low ceilings persisting across NW AR into
Saturday afternoon.

&&

.PREV DISCUSSION... /Issued 353 PM CDT Fri Apr 24 2020/

DISCUSSION...
Strong to severe thunderstorms are expected to develop soon across
northeast Oklahoma just ahead of a cold front, with the activity
building south into southeast Oklahoma over the next 2-3 hours.
Large hail and damaging winds will be main severe weather threats,
with an isolated tornado threat across mainly far southeast
Oklahoma. The biggest limiting factor for tornadoes is the lack of
deep low level moisture, although surface dewpoints may reach the
lower 60s near the Red River just ahead of the storms. Storms
will move east of the area by late evening, but a few showers will
remain possible overnight mainly across northwest Arkansas and
far northeast Oklahoma.

After a dry and mild weekend, shower and thunderstorm chances will
return late Sunday night and Monday as an upper level disturbance
moves across the area. A cold front will move across the area late
Tuesday and Tuesday evening bringing another round of showers and
storms, along with the potential for severe weather.

Dry and mild weather will return for the latter half of next week.
The GFS is more aggressive than the ECMWF with another system at
the tail end of the forecast period, and will side with the ECMWF
for now keeping next Friday dry.

Raised pops from the National Blend of Models forecast for late
Sunday night and Monday.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...None.
AR...None.
&&

AVIATION.....14
Hazardous weather outlook, Apr 24, 4:58 PM CDT, 1 hour 33 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
458 PM CDT Fri Apr 24 2020

ARZ001-002-010-011-019-020-029-OKZ049-053>076-251015-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
458 PM CDT Fri Apr 24 2020

...SEVERE WEATHER EXPECTED THIS EVENING...

This Outlook is for Northwest and West Central Arkansas as well
as much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Limited.
    AREA...Far Southeast Oklahoma.
    ONSET...After 6 pm.

SEVERE THUNDERSTORM.
	RISK...Significant.
    AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing in eastern Oklahoma...after 7 pm in Arkansas.

	AREA AT GREATEST RISK...Along and South of Interstate 40.

FLASH FLOOD and HEAVY RAIN.
	RISK...Limited.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
	RISK...Limited.
	AREA...Northeast Oklahoma.
	ONSET...Mid Evening.

DISCUSSION...
Strong to severe thunderstorms have developed over northeast
Oklahoma and will continue to build south early this evening, with
storms moving into western Arkansas after about 7 pm. Instability
and wind shear both are greater farther to the south, making the
threat of significant severe weather greater along and south of
I-40. Conditions do appear favorable for both large hail and
locally damaging wind gust potential. Hail to golfball, and
possibly tennis ball, size is possible with the most intense
storms. Additionally, some storms across far southeast Oklahoma will
have a limited tornadic potential, especially near the Red River
valley. Storms will move further east by late evening with the
severe weather risk ending by midnight. Locally heavy rainfall is
possible across eastern Oklahoma and western Arkansas. Given the
recent rainfall, any heavier amounts could quickly increase flash
flooding concerns.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.
SATURDAY...No Hazards.
SUNDAY through MONDAY...Thunderstorm Potential.
TUESDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
WEDNESDAY through THURSDAY...No Hazards.

EXTENDED DISCUSSION...
Gusty northerly winds which develop Friday evening will
persist into the day Saturday. Dry and mild conditions are
expected through the weekend, with thunderstorm chances returning
Monday into Tuesday.

weather.gov/tulsa contains additional information.

In the hours before

Local storm report, Apr 24, 6:04 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
604 PM CDT FRI APR 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0552 PM     HAIL             2 N PORUM               35.38N 95.27W
04/24/2020  E1.00 INCH       MUSKOGEE           OK   BROADCAST MEDIA

&&

JDS
Local storm report, Apr 24, 6:05 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
605 PM CDT FRI APR 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     TSTM WND GST     4 NNW BROKEN ARROW      36.11N 95.82W
04/24/2020  E60 MPH          TULSA              OK   TRAINED SPOTTER

&&

JDS
Local storm report, Apr 24, 6:08 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
608 PM CDT FRI APR 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     HAIL             3 SW BIXBY              35.91N 95.92W
04/24/2020  E0.75 INCH       TULSA              OK   TRAINED SPOTTER

&&

JDS
Special weather statement, Apr 24, 6:17 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
617 PM CDT Fri Apr 24 2020

OKZ061-062-067-068-242345-
Cherokee OK-Rogers OK-Mayes OK-Wagoner OK-
617 PM CDT Fri Apr 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL ROGERS...SOUTHERN
MAYES...NORTHEASTERN WAGONER AND NORTHWESTERN CHEROKEE COUNTIES UNTIL
645 PM CDT...

At 616 PM CDT, a strong thunderstorm was located 4 miles west of
Chouteau, moving east at 35 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations in or near the path include...
Wagoner...                        Chouteau...
Locust Grove...                   Peggs...
Sportsmen Acres Community...      Lost City...
Mazie...                          Murphy...

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern and east central Oklahoma.

LAT...LON 3625 9503 3598 9510 3598 9553 3624 9546
TIME...MOT...LOC 2316Z 267DEG 28KT 3619 9542
Special weather statement, Apr 24, 6:22 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Tulsa OK
622 PM CDT Fri Apr 24 2020

OKZ065>068-070-071-250000-
Muskogee OK-Okmulgee OK-Cherokee OK-Okfuskee OK-Wagoner OK-
McIntosh OK-
622 PM CDT Fri Apr 24 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MCINTOSH...SOUTHERN
WAGONER...WEST CENTRAL CHEROKEE...MUSKOGEE...CENTRAL OKMULGEE AND
SOUTHEASTERN OKFUSKEE COUNTIES UNTIL 700 PM CDT...

At 621 PM CDT, strong thunderstorms were located along a line
extending from 3 miles northeast of Stonebluff to 5 miles west of
Boynton to 2 miles southeast of Clearview. Movement was east at 35
mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations in or near the path include...
Muskogee...                       Okmulgee...
Wagoner...                        Coweta...
Henryetta...                      Fort Gibson...
Checotah...                       Haskell...
Morris...                         Weleetka...
Dewar...                          Okay...
Hulbert...                        Porter...
Schulter...                       Oktaha...
Braggs...                         Taft...
Boynton...                        Grayson...

This includes Interstate 40 in Oklahoma between mile markers 226 and
267.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Tulsa.

&&

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southeastern, northeastern and east central Oklahoma.

LAT...LON 3531 9634 3570 9589 3590 9578 3590 9576
      3594 9576 3600 9573 3598 9512 3564 9520
      3528 9573
TIME...MOT...LOC 2321Z 268DEG 31KT 3593 9571 3564 9575 3538 9615
Local storm report, Apr 24, 6:26 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
626 PM CDT FRI APR 24 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     HAIL             2 S PRYOR               36.28N 95.32W
04/24/2020  E1.00 INCH       MAYES              OK   TRAINED SPOTTER

0623 PM     TSTM WND GST     2 S PRYOR               36.28N 95.32W
04/24/2020  M65.00 MPH       MAYES              OK   TRAINED SPOTTER

            SPOTTER MEASURED WIND GUST TO 65 MPH. TREE LIMBS 2-3
            INCHES IN DIAMETER SNAPPED.

&&

JDS

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 12:42 AM CDTSpecial Weather StatementTSAPawnee33 min
Apr 24, 1:08 AM CDTSpecial Weather StatementTSATulsa52 min
Apr 24, 5:03 AM CDTSpecial Weather StatementTSAPawnee27 min
Apr 24, 5:41 AM CDTSpecial Weather StatementTSATulsa34 min
Apr 24, 9:21 AM CDTRiver Flood WarningTSAOttawa23 hr
Apr 24, 2:19 PM CDTRiver Flood WarningTSALeFlore19 hr
Apr 24, 3:34 PM CDTSpecial Weather StatementTSAKay26 min
Apr 24, 3:46 PM CDTSpecial Weather StatementTSAOsage29 min
Apr 24, 3:55 PM CDTSpecial Weather StatementTSAWashington35 min
Apr 24, 4:06 PM CDTSevere Thunderstorm WarningTSAOsage, Washington39 min
Apr 24, 4:11 PM CDTSpecial Weather StatementTSAOkmulgee34 min
Apr 24, 4:21 PM CDTSpecial Weather StatementTSAOkmulgee24 min
Apr 24, 4:35 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee40 min
Apr 24, 4:38 PM CDTSpecial Weather StatementTSAWashington37 min
Apr 24, 4:42 PM CDTSpecial Weather StatementTSATulsa33 min
Apr 24, 4:46 PM CDTSpecial Weather StatementTSAOkmulgee29 min
Apr 24, 4:50 PM CDTSpecial Weather StatementTSAMuskogee25 min
Apr 24, 4:52 PM CDTSpecial Weather StatementTSACreek23 min
Apr 24, 4:53 PM CDTSpecial Weather StatementTSAWashington37 min
Apr 24, 5:11 PM CDTSpecial Weather StatementTSATulsa34 min
Apr 24, 5:12 PM CDTSpecial Weather StatementTSAMuskogee33 min
Apr 24, 5:13 PM CDTSpecial Weather StatementTSAMcIntosh32 min
Apr 24, 5:14 PM CDTSpecial Weather StatementTSACraig, Nowata, Rogers46 min
Apr 24, 5:18 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa42 min
Apr 24, 5:32 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Sequoyah45 min
Apr 24, 5:33 PM CDTSpecial Weather StatementTSACherokee27 min
Apr 24, 5:36 PM CDTSpecial Weather StatementTSAOkfuskee24 min
Apr 24, 5:41 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner49 min
Apr 24, 5:43 PM CDTSpecial Weather StatementTSAOkmulgee, Wagoner47 min
Apr 24, 5:54 PM CDTSpecial Weather StatementTSAOkfuskee36 min
Apr 24, 5:59 PM CDTSpecial Weather StatementTSAMayes, Rogers46 min
Apr 24, 6:12 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah48 min
Apr 24, 6:17 PM CDTSpecial Weather StatementTSAMayes28 min
Apr 24, 6:22 PM CDTSpecial Weather StatementTSAMcIntosh, Muskogee, Wagoner38 min
Apr 24, 6:27 PM CDTSevere Thunderstorm WarningTSACherokee, Delaware, Mayes, Wagoner48 min
Apr 24, 6:52 PM CDTSpecial Weather StatementTSAChoctaw38 min
Apr 24, 6:53 PM CDTSpecial Weather StatementTSASequoyah22 min
Apr 24, 6:58 PM CDTSevere Thunderstorm WarningTSAPushmataha62 min
Apr 24, 6:59 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Sequoyah46 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.